MAUDE Adverse Event Report: MEDTRONIC NEUROSURGERY EXACTA EXTERNAL DRAINAGE AND MONITORING SYSTEM; DEVICE, MONITORING, INTRACRANIAL PRESSURE

MEDTRONIC NEUROSURGERY EXACTA EXTERNAL DRAINAGE AND MONITORING SYSTEM; DEVICE, MONITORING, INTRACRANIAL PRESSURE
Model Number 46700
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient underwent external drainage of the lumbar cistern.When the external drainage was connected, it was found that the three-way valve of the external drainage bag was leaking.The external drainage was replaced with a new one.
 
Additional Manufacturer Narrative
The returned product was patent and met the requirements for leak testing.Therefore the nature of the complaint could not be replicated by laboratory personnel.Biological debris was observed on the interior of the edms in the patient line.If information is provided in the future, a supplemental report will be issued.

Brand Name
EXACTA EXTERNAL DRAINAGE AND MONITORING SYSTEM
Common Device Name
DEVICE, MONITORING, INTRACRANIAL PRESSURE
Manufacturer (Section D)
MEDTRONIC NEUROSURGERY
125 cremona drive
goleta CA 93117
MDR Report Key9349227
Report Number2021898-2019-00416
Device Sequence Number2734755
Product Code GWM
UDI-Device Identifier00643169707665
UDI-Public00643169707665
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K983799
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/26/2024
Device Model Number46700
Device Catalogue Number46700
Device Lot Number217340656
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/09/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2019
Supplement Date Received by Manufacturer12/16/2019
Initial Report FDA Received Date11/20/2019
Supplement Report FDA Received Date01/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1